Browsing by Author Wilson, Huon William

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 2 of 2
Issue DateTitleAuthor(s)Citation
2016Accurate pairwise convolutions of non-negative vectors via FFTKeich, Uri; Wilson, Huon William; Mathematics & Statistics; Mathematics & StatisticsAccurate pairwise convolutions of non-negative vectors via FFT, Computational Statistics and Data Analysis, vol.101, N/A, 2016,pp 300-315
2017Accurate Small Tail Probabilities of Sums of iid Lattice-Valued Random Variables via FFTKeich, Uri; Wilson, Huon William; Mathematics & Statistics; Mathematics & StatisticsAccurate Small Tail Probabilities of Sums of iid Lattice-Valued Random Variables via FFT, Journal of Computational and Graphical Statistics, vol.26, 1, 2017,pp 223-229